Unwinding Fibrosis in Peyronie's Disease

Ilg, Marcus M. and Cellek, Selim (2020) Unwinding Fibrosis in Peyronie's Disease. Journal of Sexual Medicine, 17 (5). pp. 838-840. ISSN 1743-6109

[img]
Preview
Text
Accepted Version
Available under the following license: Creative Commons Attribution Non-commercial No Derivatives.

Download (106kB) | Preview
Official URL: http://dx.doi.org/10.1016/j.jsxm.2020.02.021
Item Type: Journal Article
Faculty: Faculty of Health, Education, Medicine & Social Care
SWORD Depositor: Symplectic User
Depositing User: Symplectic User
Date Deposited: 14 Apr 2020 10:19
Last Modified: 09 Sep 2021 18:53
URI: https://arro.anglia.ac.uk/id/eprint/705407

Actions (login required)

Edit Item Edit Item